Asyptotic Behaviour of Multiperiodic Functions G(x) = ... g (x/2...).
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 129-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fourier transform, Gibbs measure, self-similar, multiperiodic functions, dyadic Hölder continuous function, pressure function, regularity, wavelets, Bernoulli convolutions
@article{JFAA_1998__4_2_59556,
author = {Ka-Sing Lau and Ai Hua Fan},
title = {Asyptotic {Behaviour} of {Multiperiodic} {Functions} {G(x)} = ... g (x/2...).},
journal = {The journal of Fourier analysis and applications},
pages = {129--150},
year = {1998},
volume = {4},
number = {2},
zbl = {0908.42003},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59556/}
}
TY - JOUR AU - Ka-Sing Lau AU - Ai Hua Fan TI - Asyptotic Behaviour of Multiperiodic Functions G(x) = ... g (x/2...). JO - The journal of Fourier analysis and applications PY - 1998 SP - 129 EP - 150 VL - 4 IS - 2 UR - http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59556/ ID - JFAA_1998__4_2_59556 ER -
Ka-Sing Lau; Ai Hua Fan. Asyptotic Behaviour of Multiperiodic Functions G(x) = ... g (x/2...).. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 129-150. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59556/